# SDR AALA202212209986

- Difficulty date: November 23, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228201000
- Condition: Corroded
- Location: Frms 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM BETWEEN FR 65 AND FR 67 AT -Y318. MAINTENANCE REPLACED FLOOR BEAM PER SRM 51-42-11.
